# SDR CA091202006

- Difficulty date: November 26, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 8,624 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) YYC TO SEA START OF CRUISE FLAP FAILURE CREW RETURNED TO YYC.  DECLARED EMERGENCY AND LANDED WITH FLAPS 0 WITHOUT INCIDENT. (TC NR 20091202006)
